# SDR PCAA0312151

- Difficulty date: December 17, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Aircraft time: 23,040 hours, 25,817 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3972, CLEVELAND, MAIN PASSENGER DOOR WAS VERY DIFFICULT TO OPEN REPORTED THE FLIGHT ATTENDANT.  BLEEDS WERE OFF.  ASSISTANCE WAS NEEDED TO GET THE DOOR OPEN.  MAINTENANCE CLEANED AND LUBED DIRTY AND STICKING TRACK ROLLERS.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
